# SDR DL72S002460

- Difficulty date: December 15, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 60,378 hours, 44,755 cycles
- Engine: Pwa JT8D15A
- Engine time: 63,466 hours, 48,883 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: JT8D15AHK
- Part serial: 695370
- Condition: Activated
- Location: Nr 3 Engine
- Part time: 63,466 hours, 48,883 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG FIRE INDICATION ON CLIMB THROUGH 10500.  INDICATION CLEARED UPON RETARDING THROTTLE TO IDLE.    CA- FND FUEL HEAT MANIFOLD BAD, REPLACED SAME. RAN ENG., ALL CHECKS GOOD.
